# SDR 7C7A2016051400242

- Difficulty date: May 14, 2016
- Submitted: May 14, 2016
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 49,206 hours, 62,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780183
- Part serial: 329
- Condition: Damaged
- Location: Te Flap
- Part time: 49,206 hours, 62,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO NR 4 FLAP TRACK INBD AFT FACE LOWER PORTION.  BLENDED RD8-57-7380.
